# SDR S9BA20090009

- Difficulty date: April 20, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N888P
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 39,759 hours, 85,177 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: C6W100127
- Part serial: 8660558024
- Condition: Corroded
- Location: Zone 600
- Part time: 41,085 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BOTTOM WING HAS CORRISION IN SKIN AT STATION 135 AFT OF LEADING EDGE.  REMOVED AND REPLACED RT WING ASSEMBLY IAW MM 57-00-00 PAGE 201-205
